Promegan Plus 125mg/5ml/5mg/5ml Syrup
Item requires a valid prescription
Manufactured By Acron Pharmaceuticals
Composition Paracetamol / Acetaminophen 125mg/5ml+ Promethazine 5mg/5ml
RS 20.63
MRP RS 22.92
(10% OFF)
Includes all taxes
Package SIZE
( 60 ml in 1 bottle )
100% Authentic
Products
Free
Shipping*
Products
Return Policy
Description:
Promegan Plus 125mg/5ml/5mg/5ml Syrup is generally recommended in kids to treat fever, body throb as well as unfavorably susceptible side effects related with normal virus like runny nose, hack, wheezing, and watery eyes. Additionally, it is one of the ordinarily involved medications in chickenpox for indicative alleviation.
Give Promegan Plus 125mg/5ml/5mg/5ml Syrup to your kid by mouth regardless of food, ideally at a proper time. Kids frequently have a delicate stomach and grumble of stomach upset while taking prescriptions. Incline toward giving this medication with food assuming this occurs. Continuously recollect that the dosing plan given by your youngster's primary care physician relies upon the kind of side effects your kid has, so make a point to follow the endorsed portion, time, and way stringently. In the event that your kid spews in the span of 30 minutes of taking this medication, give a similar portion once more.
A portion of the minor and transitory secondary effects that your kid might insight while taking this medication incorporate retching, looseness of the bowels, queasiness, wooziness, languor, and skin rash. Normally, these episodes die down once your youngster's body adjusts to the medication. In the event that these incidental effects persevere or become annoying for your youngster, counsel your kid's PCP right away.
Uses / Indications:
Promegan Plus 125mg/5ml/5mg/5ml Syrup is utilized in the treatment of normal cold side effects.